recent posts

Best Fever Tablet

Best Tablet For Fever Headache Cold  

Best medicine for fever


People usually take fever very lightly. Because it is cured by taking fever medicine for a day or two. But if every time your body starts to heat, then it is a sign of some disease that is growing in the body. You must have seen that many times a fever comes in the night and it is completely gone by morning. People often ignore this condition of fever, but it can prove fatal for them later.

Fast fever at night is not common. Not only do you feel restless at night due to fever, but you feel tired by morning. If you also start having fever at night, then make sure to check its symptoms. Symptoms are loss of appetite, weakness, irritability, dehydration, sweating, headache, chills and tremors. There are many reasons for night fever, which you should know about and talk to your doctor in this regard. So let's have a look into today's reason why high fever rises at night.

Why does the fever go away at morning:

If there is a high fever at night, it goes down till about dawn and you feel good throughout the day. But it is a matter of thinking how this fever is cured in the morning. In this case, experts say that during the day time, your immune cells are very capable of working, which makes it less likely to have fever or cold in the day. But during the night, immune cells are much less active, which increases the temperature of your body in the hope of destroying the bacteria present in the body. Causing fever

Causes of night fever:

External pyrogens - 

Pyrogens are fever-causing substances, usually derived from microbes such as endotoxins. These pyrogans enter your body from outside and cause high fever at night.

Bacterial infection:

Bacterial infection


Bacterial infection is also responsible for night fever. Bacterial or fungal may cause aseptic endocarditis, tuberculosis. Due to which you may get fever at night.

Stress:


Sometimes tension and fatigue also cause sudden fever at night. So keep yourself away from stress and work only according to your physical ability. So that there is no condition of fever in the night.

Urinary track infection:

If you have urinary track infection, you experience fever only at night. It may cause high fever with burning
Strees

sensation and pain while urinating. If you have problem of urinary tract infection, do not take any care in this regard. See your doctor immediately.

allergy:

Any type of allergy can also cause fever at night. You may have had this allergy with some medicine. This causes redness and swelling in the body with fever. Before this problem becomes even more dangerous, please get your doctor examined before it.

connective tissue disorder:

In some cases, a fever occurs due to a connective tissue disorder such as rheumatoid arthritis. In this, severe pain starts in the joints and the body begins to heat up.

skin infection:

You will not believe it, but skin infection is also a reason for fever at night. When a person has a skin infection problem for a long time, there is an increased chance of fever at night. For this the person must be investigated.

upper respiratory tract infection:

Colds and upper respiratory infections  may also cause fever at night. This means an infection in the food pipe causes sore throat and then fever at night. Sometimes it is cured within a few days, but if taken lightly, this infection does not go easily and then there is difficulty in treatment.

BEST TABLET FOR FEVER

PARACETAMOL:

Paracetamol relieves pain. It also reduces the rise in body temperature (fever). If necessary, you can take a dose of paracetamol every 4-6 hours, but do not take more than four doses in a 24-hour period. Do not take paracetamol with any other medicine containing paracetamol. If you take too much paracetamol, talk to the doctor directly, even if you feel well.

Ibuprofen:

It is another best fever medicine for the child, which is available in syrup form, which effectively treats colds and fever. This medicine for cold and fever contains ibuprofen as the main ingredient, which is a painkiller and reduces fever. It contains 100 mg. Contains ibuprofen. This drug works by inhibiting prostaglandin synthesis, which in turn reduces inflammatory work and also has antipyretic effects.

Advil Capsule: Cures fever in adults:

This drug has ibuprofen as the main ingredient. Each capsule contains 500 mg of non-selective COX inhibitor. Are traditionally a non-steroidal inflammatory drug. The maximum dose for adults is 3200 mg a day

Voltaren tab:

Cures high temperature, swelling and body aches during viral fever

It is a medicine for viral fever which helps in reducing fever, inflammation and pain. The doctor recommends this medicine for the treatment of fever and pain due to viral infection. It acts by inhibiting prostaglandins synthesis and COX-2 inhibitors.

Dosage - 100 mg in each of its capsules. it happens. It is taken twice a day after meals to prevent gastric irritation.

Dolo 625:

It is a very useful and safe medicine that is given by doctors to mothers or lactating mothers as needed, because it does not harm the fetus. But you should always consult your doctor for its exact dosage.
These tablets are consumed by mouth and its dosage should be consumed as per the doctor's advice, as it will definitely reduce viral fever and body aches associated with it. Sometimes it can cause any type of allergy on the skin. In this case stop the medication immediately and seek medical advice.

Benylene All-in-One Syrup:
Heals cold and fever in children

This syrup is a viral fever medicine and probably the best fever medicine for children. It has acetaminophen as its main ingredient which is a pain killer, dextromethorphan hydrobromide is a cough suppressant, pseudoephedrine HCL is a decongestant and antihistamine that acts as a sedative. Dosage - It is recommended to take this syrup during the night. Its dose is 2 tablespoons for children aged 6 to 8 years and three teaspoons per day above the age of 9 to 12 years.

Panadol Syrup:

It has acetaminophen as its main ingredient which belongs to the group of non-steroidal anti-inflammatory fever medication for fever and body aches. Acetaminophen is a para-aminophenol derivative. This medicine is usually found over the counter.

Dosage - It is advisable for children to take its dose according to body weight and age of the child. Its dose is given at an interval of every 6 hours.

Gravol (Ayurvedic Medicine): Cures Viral Fever:

It is a naturally extracted syrup and is an Ayurvedic medicine for fever and cold which helps in reducing the pain caused by fever due to the secretion of prostaglandin. The main ingredients used in this medicine are ginger 20 mg. And willow bark 200 mg. , Which helps to reduce headaches, indigestion and also prevents vomiting, which are symptoms caused by fever.

Dosage - 1 to 2 tablets every 6 hours are prescribed for adults only.

Anaprox: Cures fever and body aches:

It is a nonsteroidal, anti-inflammatory drug that reduces body pain and helps lower body temperature during fever.

Dosage: Take this medicine usually by mouth with full glass of water 2 or 3 times a day as told by the doctor. Do not lie down for at least 10 minutes after taking this medicine. Take this medicine with food, milk or antacids to prevent stomach upset.

Some famous questions

Which medicine is best for fever ibugesic plus or p-250 suspension?

answer : Its not good to give ibugesic plus always as it has ibuprofen not good in dengue fever and other conditions.. paracetamol works well with right dose ,given at peak of fever with sponging..

Can calpol is good for decrease fever of child or brustan tablet?
Which medicine best for fever paracetamol or Calpol?

answer Paracetamol and ibuprofen for the treatment of fever in children: the PITCH randomised controlled trial 

Best antibiotics medicine on Fever 1 year baby amoxicillin ya cefixime

Answer:  is a cephalosporin antibiotic. It is used to treat certain kinds of bacterial infections. It will not work for colds, flu, or other viral infections.
Take this medicine by mouth. Follow the directions on the prescription label. Shake well before using. Use a specially marked spoo n or container to measure your medicine. Household spoons are not accurate. You can take it with or without food. If it upsets your stomach, take it with food. Take your medicine at regular intervals. Do not take it more often than directed. Take all of your medicine as directed even if you think your are better. Do not skip doses or stop your medicine early.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 6 months old for selected conditions, precautions do apply



any articles related questions you Can ask in comment section




कोई टिप्पणी नहीं:

Blogger द्वारा संचालित.